| Catalog Number |
MPIS-501-NT-SST |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/07/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
Prior to patient contact for a coronary angiogram, it was observed that the dilator was faulty upon opening the micropuncture set.It was further noted that the outer catheter was damaged and no adverse effects were reported as a result of this product problem.